# SDR ASAA9780007

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, GHE EMERGENCY FLOOR TRACK LIGHTS IN THE AFT CABIN WERE FOUND INOPERATIVE.  REPLACED THE BATTERY PACK AND OPERATED NORMALLY.  (M)
